does anyone else get shakey wobbley legs like they are going to buckle,my stomach goes into tight spasmnsmy mouth is tight and burning, and burning sensations radiate threw body,The tremors are the worst they never go away, like I,m shaking fro head to toe, this makes daily living a nightmare.I go very dizzy and my head feels like it,s too heavy to hold up.These symtoms never go away, it,s driving me mad.Otherwise I,m not worrying about anything else.Been and had all the tests, all come back perfect. This baffles me as the symptoms feel real.Please can anyone give me a bit of advice getting desperate.
Hi, i'm going through a bout of Anxiety at the moment, I have been getting the tightness around my ribs for quite a while now. I have had the trembling legs before but that happens when I am going to have a Panic Attack but not with me all the time. Have just gone back on meds which can make you worse before you get better. all i can say is try and relax, I do deep breathing if I start feeling too tense.
i am going through a bout of anxiety too; it manifests as rapid heartbeat, a tight, dull pain (feeling of weakness) from the chest on down, no appetite, severe fatigue, and just general dread. i'm sorry i don't have any ideas but will try some form of relaxation tonite. I do think the change in weather can trigger symptoms; since the days have been getting shorter, it has been really rough to get through the night...i too hope there is a solution for this.
I seem to be having anxiety problems at present, stomach pains, dry mouth and felling low, been to doctor and had a abdominal ultrasound scan, all came back ok, but still getting tummy pains, sure its anxiety, have been trying Kalms so hoping they may help! hope all of us feel better soon, also why do doctors say its my age (i'm 58) take care
The only thing I've found that relieves my anxiety is antidepressants [I take Zoloft]. Nothing else has worked much for me and I've tried EVERYTHING.
First I would recommend a complete physical to rule out other disease - sounds like you all have done that. If your physical is normal then anxiety/depression is most likely the cause. Like I said, medication is all that works for me, get some antidepressants and some sort of tranquilizer like Xanax for when the anxiety is really bad. It takes time but the antidepressants will take your anxiety away or at least decrease it greatly.
And yes, I've had the "wobbly legs" and other symptoms you talked about. I call them "elevator legs" because it gives me the feeling that I'm on an elevator that drops suddenly, even makes me feel that I'm going to fall down but I never do. I know it's disturbing but it's totally HARMLESS. There's nothing wrong with your legs. It's just your nerves playing tricks on you.
The Following User Says Thank You to Frank Furter For This Useful Post: uknicnac (09-25-2011)
I wake up in the middle of the night and feel the tremors start - when does your start. On the burning is it like a sun burn - mine feels like it is deep in the skin or nerves and moves all over my body.
I agree with you, all these feelings you get when you suffer Anxiety/Panic. I feel so frustrated with all the symptoms you can get. Woke up in the middle of the night feeling very frightened with the nervous feeling running through my legs. Just feel so frustrated with it all,hope the pills will start working soon.
Hello James,thanks for reading my message.The burning sensation never goes away,it,s with me constantly.The tremors and the shakes are not noticable but my legs feel like they are going to buckle and give way.My hands feel tingly and shakey,It,s ruining my life,I have been to all the specialists and they look at me like i,ve gone mad.Medication doesn,t help.Going to a different nuero doc on the 3rd Oct for a 2nd opinion.I hope they have some answers. Oh also my mouth goes very tight ad I feel like I can,t speak propery,But assured I am. Do you get any of these symptoms,Do you think it,s anxiety?
Hello June,I agree the feelings are very frightening.It,s hard to believe anxiety can cause these feelings.I,m still not convinced thats why I,m going to the nuero,s for a 2nd opinion.It really does spoil my life,What other symptoms do you get.It,s the inner tremors and shakiness that get to me most.My husband must be fed up the life we are leading due to this.I,m not deprssed ,just these physical symptoms that are the cause of the problem
Last edited by ms_mod; 09-27-2011 at 05:24 AM.
Reason: Removed quote. Ms_Mod
Hello,yes the tremors arn,t noticable.The feeling is with in.The burning radiates in the top of my back then like a weird feeling it travels threw the body.My legs then go weak and I feel they are very heavy,My arms and hands feel like they wont corordonate.My mouth is always tight and burning in the mouth.sometimes it,s like a motor alive in the body and runs everywhere,some times I get involantary movements.Only sometimes I get the sweating and palpatations.But my consantration is nil,sometime like I,m losing my mind .What concerns me is that the symptoms just over lap 24/7.Even keep me waken.Have you experienced any of this?
Yeah, I've had most of those symptoms too. While unpleasant, they're completely harmless. You need to keep telling yourself that and try to distract yourself from them by staying busy. Medication is necessary most of the time to get control of this too. Talk to your doctor.
Hello again,just wondering how things are with you.My symtoms are just the same the shaking,tremors,very dizzy tight mouth,sweating,legs hurt and ache, Do your symptoms ever go away,Mine seem to be with me 24/7.I try to distract myself only to be more dizzy
Sorry, Yes Ive been on antideprssants,nortripylene,amatripylene ,cipramil, Diazapam.Given all antideprssants a good try .Over the last year been on all sorts. Seem worse when I,m on them.Had sleeping tablets for a short time,doctor wouldn,t let me have them for longer than a month.The diazipam was short term.Blood pressure tabs are ok.I,m at the neuro,s on oct 3rd.Will let you know how I go on.Wish ther was a magic Pill.Have you ever come off antidepressants? if so what was your symptoms.Thanks again
Your symptoms are consistant with anxiety drug withdrawal that can take 6 to 36 months to recover from. It took me 24 months from benzos and still in AD withdrawal after 15 months and very sick from it
Thankyou for your advice on the medication, Are you taking anything which is helping yourself.Going to the neuro,s Monday, hope I,m not wasting their time, but at least I should have peace of mind.Frightened they will suggest another antidepressant ,it,s those terrible side affects that I don,t like.Up to now nothing as worked.had a terrible saturday,cried all day the dizziness and the shakiness lasted 24/7,it gets to me sometimes and thats when I think I will never be my old self again.Oh do you get involantry movements,like a zap and my foot ,arm or any part of my body jumps, really weird.It feels like I,m talking funny and I can,t form my words but told I am.Thankyou for listening,I know my husband is sick of me going on about it,He doesn,t understand because he says I look well.So thanks again